# SDR R61A2020032620452

- Difficulty date: March 26, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 26,724 hours, 18,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER FUSELAGE III FLOOR STRUCTURE CORRODED @ RH PANEL SUPPORT. REPLACED RH FUSELAGE PANEL SUPPORT IAW SRM 51-43-01
